# SDR V0XD20200502001

- Difficulty date: February 5, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 40,783 hours, 30,489 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BULKHEAD WEB AT F.S. 280.00 CORRODED. CORRECTIVE ACTION: REPAIRED R/H BULKHEAD WEB AT F.S. 280.00 BY REMOVING CORREDED BULKHEAD WEB, FABRICATING AND INSTALLING NEW BULKHEAD WEB IAW BOMBARDIER REO# 670-53-11-594 REV A DATED: 2015/06/26
